Preface
Czechoslovak Mathematical Journal, Tome 66 (2016) no. 3, p. 583
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{CMJ_2016_66_3_a0,
author = {Engli\v{s}, Miroslav},
title = {Preface},
journal = {Czechoslovak Mathematical Journal},
pages = {583--583},
year = {2016},
volume = {66},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CMJ_2016_66_3_a0/}
}
Engliš, Miroslav. Preface. Czechoslovak Mathematical Journal, Tome 66 (2016) no. 3, p. 583. http://geodesic.mathdoc.fr/item/CMJ_2016_66_3_a0/